| Model Number |
2AF284 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the data files and balloon catheter, 2af284 with lot number 90097 were returned and analyzed.The data files showed at least 18 injections were performed on the date of the event and system notice # (b)(4) ¿the refrigerant delivery path is obstructed¿ was triggered on multiple applications.The first 3 applications were performed with the returned balloon catheter and the remaining 15 were performed with a different balloon catheter.Visual inspection of the returned balloon catheter showed the device was intact with no apparent issues.The catheter passed the performance test, but inflation showed kink on the guide wire lumen under the balloon segment, dissection showed a guide wire lumen kink at 1.39 inches from the tip inside the balloons.In conclusion, the reported kink was confirmed through testing.The balloon catheter failed the returned product inspection due to a guide wire lumen kink.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, while inflating the balloon catheter outside of the body, a kink was observed on the shaft of the catheter.It was noted that this occurred immediately upon taking the catheter out of the packaging.The catheter was replaced with resolve.The case was completed with cryo.No patient complications have been reported as a result of this event.The balloon catheter was returned to the manufacturer, analyzed, and tested out of specification.